Approximation of the classes $C_{β}^{ψ} H_{ω}$ by generalized Zygmund sums

  • E. Yu. Ovsii
  • A. S. Serdyuk


We obtain asymptotic equalities for the least upper bounds of approximations by Zygmund sums in the uniform metric on the classes of continuous 2π-periodic functions whose (ψ, β)-derivatives belong to the set $H_{ω}$ in the case where the sequences ψ that generate the classes tend to zero not faster than a power function.
How to Cite
Ovsii, E. Y., and A. S. Serdyuk. “Approximation of the Classes $C_{β}^{ψ} H_{ω}$ by Generalized Zygmund Sums”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 61, no. 4, Apr. 2009, pp. 524-37,
Research articles